Please login or register.

Login with username, password and session length
Advanced search  

News:

Menopause Matters magazine ISSUE 64 out now. (Summer issue, June2021)

twitter facebook instagram blogger

Pages: [1] 2 3 ... 10
 1 
 on: Today at 11:21:43 PM 
Started by Hells3005 - Last post by Avalon
Hi Hells3005!

I too am really sorry to read of your troubles. Has anyone mentioned lipoedema or lymphoedema to you?
Diagnosis by whether it is symmetrical swelling or not
I saw this article a few days ago about lipoedema
https://www.abc.net.au/news/2021-06-20/lipoedema-awareness/100219670
Hope you can get the help you need soon.
There are other hrt formulas you can try with different progesterones as norethisterone can be very rough on mood. As you are young an have no ovaries for hormone production, a higher oestrogen dose would help your mood and overall health. A lot of women use oestrogen gel with utrogestan as this is a very safe hrt combo.
Maximising your hormonal well being would help, in my opinion.
Very Best Wishes and please let us know how you get on!

 2 
 on: Today at 10:53:44 PM 
Started by bramble - Last post by Avalon
a double helping

 3 
 on: Today at 10:52:31 PM 
Started by Padine - Last post by Avalon
so is Edward The Emu!

 4 
 on: Today at 10:00:28 PM 
Started by Jules99 - Last post by Dandelion
Hi, I’m 51 and been on HRT  for over 2 years now (one tablet progesterone and 2 pumps of estrogen gel) I was also on the mini pill until my Dr told me to stop having been on the HRT for 2 years. I was having some bleeding before stopping the pill that’s why I rang my Dr. A previous Dr had told me I needed to stay on the mini pill until I was 54!!

So since stopping the pill I bled a few days after and have continued to have a bleed fairly regular - last month 2weeks Late previous month 1 week early. My Dr told me I shouldn’t have a bleed with the combination of HRT I’m on. So said to give it a few weeks see how things go after stopping the pill. Well last week after intercourse I bled and the same happened at the wend. Needless to say my anxiety levels are through the roof!! This happened to me about 10 years ago and was put down to me being on the pill then it eventually stopped.

Anyone else had anything similar? I have a telecon with my GP tomorrow afternoon but still stressing out!

Thanks J x
Hugs
Sorry I just saw this message.
How did your phone call go with your doctor?
It's good you rang your doctor.
I've had problems with abnormal bleeding on hrt and have had a hysteroscopy which showed nothing sinister.
The hrt has been tweaked a few times but the bleeding returns so I keep getting scans.
The last scan found fibroids, but my GP doesn't think they are not a problem and definitely not cancer.
I am awaiting a gynaecological appointment just to make sure all is still well, I will probably hopefully find out how big the fibroids are, I imagine small as they would have been discovered at the last scan in October.

 5 
 on: Today at 09:52:48 PM 
Started by Waitykaty - Last post by Dandelion
I've had abnormal bleeding problems since 2018 and notified my GP and hospital.
I had hysteroscopy, scans and oestrogen reductions, I was informed early June I had fibroids.

 6 
 on: Today at 09:50:03 PM 
Started by KarineT - Last post by Dandelion
No they are a common symptom of peri as oestrogen begins to decline. The hot flushes are thought to occur as the body tries to get the ovaries to release an egg. This is why FSH level also rises as it is a follicle stimulating hormone. The higher the level the further into meno you are. It was the drenching hot sweats every 20 minutes day and night during peri which made me turn to HRT.

Taz x
Mine were terrible, I felt like I had a heating element in between my breasts which radiated upwards.
My oestrogen is reduced by 75mcg now, flushes gone - still get night sweats last night wasn't so bad.

 7 
 on: Today at 09:47:07 PM 
Started by Dandelion - Last post by Dandelion
Dandelion - What type of patches are they ?
Hope you get some relief soon.
Thanks you
They are evorel.

 8 
 on: Today at 09:46:38 PM 
Started by Dandelion - Last post by Dandelion
Hi Dandelion

How are you feeling now? Xxxxx

Thanks for asking, the night sweats are a little worse, which I find really odd, as night sweats are a symptom of oestrogen deficiency, yet I have fibroids which are fed by oestrogen.
I am well confused.
I am also confused by the fact that I have had busy dreams and disturbed sleep, I thought oestrogen opposed progesterone I take which is the relaxing hormone.
Both things seem contradictory. Bleeding lessened a lot though.

 9 
 on: Today at 08:54:02 PM 
Started by Wannabewell - Last post by Wannabewell
So kind, thank you very much  :)

I will keep updating here on the forum, it’s so nice to have a place to learn from others and offer support too.

Just knowing that someone else believes and understands makes a big difference.

Thanks, I’m really hoping the HRT suits me.

W xx

 10 
 on: Today at 08:39:35 PM 
Started by Sammycaird - Last post by Missizz
Hi Sammycaird
I felt exactly the same as you- I had a 3 month supply and by the 3rd month I couldn’t make myself put on the conti patch part because I knew what was coming if I did. The low mood, bloating, eating. I think it was defo the type of progesterone/norithsterone. I had a bit of a battle to find an alternative (and to find a dr who would listen to me who knew anything about treatments) but I just spoke to her today and I’m going to try everol patches and utrogestan. Am hoping that I might be more tolerant to micronised progesterone. I hope things settle for you, for me I knew quite quickly that the sequi wasn’t for me

Pages: [1] 2 3 ... 10